# SDR DALA2025032002092

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON INNER PAN AT AFT CARGO DOOR AT STOP FITTING ON BEAM 5 AFT EDGE. SUMMARY OF NRC 00577: INNER PAN ON BEAM 5 AFT EDGE OF AFT CARGO DOOR WAS REPAIRED PER ER/A 566665-14 REV A SECTION II: PERMANENT REPAIR AND PRI 566665-14 REV 4. ASSOCIATED ER/A 14-566665 ADDED FOR AC 9514. (LP #0866700)
